Share Facebook
Crohn's Disease Forum » Support Forum » Embarrassing question, anyone help..


07-26-2006, 03:14 PM   #1
Kev
Senior Member
 
Join Date: Jun 2006
Location: Halifax, NS, Canada

My Support Groups:
Embarrassing question, anyone help..

I'm a male, in my 50's.. Jury is still out whether I've got Crohns or U.C. I've noticed
a symptom/side effect that so far I've found too embarrassing to ask my Dr. about.
Wondering if I'm alone in this, or is it common to disease or the meds that I'm on?
Problem is increase in libido. Seems most unfair of disease to cause this now, but
it's definitely increased. Not sure if it's specific to me, or to males with the disease
or to everyone... Thinking it might be vascular congestion near the prostate due to
the illness, or a side effect of the drugs. Can't think of a worse possible time for it
to occur, sort of like adding insult to injury. Anyone else out there feel comfortable
dicussing this if they've noted it themselves? Just need to know I'm not losing my mind... Right now I'm on mega doses of Salofalk, starting prednisone in 6 months.
__________________
KEV

Dx'd July, 2006
Meds: Flagyl, Cipro, Pred, AZA.. to no effect
Low Dose Naltrexone Nov 2007 - May 2014
Remicade June 17th, 2014
07-26-2006, 05:37 PM   #2
plagueius
 
I always have an increased libido

So i can't answer that one....
07-27-2006, 12:13 AM   #3
snarker
 
im no doctor but id suggest the meds wouldnt increase in fact more likely to decrease. You say its unfair "now" ..? not sure what that means lol .. im with plag - libido is always on the up (and about to increase) but i wouldnt say it isnt the Crohns .

sorry i couldnt help further
Patrick
07-30-2006, 08:08 PM   #4
Donna
 
I am not a male, but for me, when I started feeling better, my libido SKYROCKETTED, as if to make up for lost time. When I was sick, there was no energy left, even if I wanted to. Sometimes certain meds do increase this, sometimes decrease. Also, if you have inflammation near your prostate it can also increase the "want" because it puts a sort of pressure on it. Now I am not a doc or anything, but have a few male friends who have UC. Just figured I would put my input into it...lol. I'm like that ya know.

Good luck....and have fun!
Donna
Reply

Crohn's Disease Forum » Support Forum » Embarrassing question, anyone help..
Thread Tools


All times are GMT -5. The time now is 08:21 AM.
Copyright 2006-2017 Crohnsforum.com